Advances in Differential Equations
- Adv. Differential Equations
- Volume 10, Number 4 (2005), 445-461.
Hypergeometric functions and the Tricomi operator
In this paper we obtain for a generalized Tricomi operator fundamental solutions entirely supported in the hyperbolic region. Our method is based upon the notion of hypergeometric distributions introduced by S. Delache and J. Leray in .
Adv. Differential Equations, Volume 10, Number 4 (2005), 445-461.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35M10: Equations of mixed type
Secondary: 35A08: Fundamental solutions 35D05 46F05: Topological linear spaces of test functions, distributions and ultradistributions [See also 46E10, 46E35]
Barros-Neto, J.; Cardoso, Fernando. Hypergeometric functions and the Tricomi operator. Adv. Differential Equations 10 (2005), no. 4, 445--461. https://projecteuclid.org/euclid.ade/1355867872